|VL way up
Jan 4, 2007
Happy new year. I have been infected for a full year now. During my acute inf. my VL was 11,000 and cd4 575 @35%. 3 months later VL 1,300 CD4 680 @ 35%. Just today got my results back and VL 110,000 cd4 730 @ 32%. I had flu shot 3 weeks prior the test. Would that cause this numbers shift? Will they go down again? Should I start meds? This VL is a very scary #. Please advice.
| Response from Dr. Young
Thanks for your post.
I believe that your flu shot may have influenced your viral load test and yes, it does seem a lot higher than previous tests.
I'd simply repeat the test in a few weeks to confirm what's going on.
Either way, an isolated high viral load in someone without HIV symptoms and a high CD4 count, like you need not start HIV treatment immediately.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Tested Negative But My Partner Is Positive Am I Hiv Positive Also?
- Precautions For Working Around Hiv Patients
- After Contracting Vaginal Thrush How Soon Do Symptons Occur
- How Soon Do Symptons Occur From Thrush After Infected?
- Global Hiv Aids Death Toll
- Low Red Blood Cell Count And Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.